MathSciNet Relay Station
MathSciNet bibliographic data
MR658228 10B10 (94B60)
Bremner, Andrew; Morton, Patrick The integer points on three related elliptic curves. Math. Comp. 39 (1982), no. 159, 235–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement